# SDR RAIA00610048

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 14,634 hours, 13,701 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 5587 - STL - CREW REPORTED ELECTRICAL BURNING ODOR IN CABIN.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT CONTROL MODULE ASSEMBLY.
